Skip to Content

Join the 'Etoposide' group to help and get support from people like you.

Etoposide Questions

We found 3 questions associated with the 'Etoposide' topic.

After finishing Chimo therapy courseis is it normal to keep vomiting and to have sour throughout?

Posted 8 Feb 2015 by Mona75 1 answer

My son is 13 years old he finished his first chimo thearapy course for ten days he took cytarabine for ten days and daunorubicin for day 1,3,5 and took etoposide from day 1 to 5 he still feels nauseous he has sour throughout is that normal

Cisplatin - does this have any cardiac side effects, if so how can we manage these?

Posted 11 Mar 2012 by mmsalem 1 answer

..Hi, my mother recieved cisplatin&etoposide one year ago because of an ovarian cancer(granulsa cell CA). from 3month ago we have noticed her pulse rate are so irregular.her rythm was distureb by numerous PVCs.Is that due to her chemotherapy?Is there any way to cure?

Ask a Question

Further Information

Related Condition Support Groups

Small Cell Lung Cancer, Ovarian Cancer, Testicular Cancer, Cancer, Hodgkin's Lymphoma

Related Drug Support Groups

Etopophos, VePesid, Toposar

Etoposide Patient Information at Drugs.com